# SDR 20010301CW011

- Difficulty date: March 1, 2001
- Submitted: March 1, 2001
- Operation: General aviation
- Aircraft: N5201A
- Make and model: Cessna T210N
- Aircraft serial: 21063305
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Filter
- Part number: CH48108
- Condition: Flaking
- Location: Oil Sump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIECES OF THE SEALANT USED TO SEPARATE INLET AND OUTLET CHAMBERS INSIDE THE OIL FILTER ARE BREAKING OFF AND ARE BEING FOUND IN THE FILTER PLEATS AND IN THE SUMP ON THE SUCTION SCREEN.  THESE PIECES COULD BLOCK AN OIL PASSAGE IN THE PRESSURE SYSTEM AND STARVE A BEARING FOR OIL.
